# SDR ASOA2014071110847

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 16,165 hours, 11,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LT SIDE LIGHT OVERWING ASSY IAW AMM 33-51-15, 33-51-15, FIG 1, ITEM 22.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTICED.  OK FOR SERVICE.
